Journal of Differential Geometry

Kohn-Rossi cohomology and its application to the complex plateau problem, II

Hing Sun Luk and Stephen S.-T. Yau

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 77, Number 1 (2007), 135-148.

Dates
First available in Project Euclid: 27 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1185550817

Digital Object Identifier
doi:10.4310/jdg/1185550817

Mathematical Reviews number (MathSciNet)
MR2344356

Zentralblatt MATH identifier
1123.32020

Citation

Luk, Hing Sun; Yau, Stephen S.-T. Kohn-Rossi cohomology and its application to the complex plateau problem, II. J. Differential Geom. 77 (2007), no. 1, 135--148. doi:10.4310/jdg/1185550817. https://projecteuclid.org/euclid.jdg/1185550817


Export citation

See also

  • Part I: Stephen S.-T. Yau. Kohn-Rossi cohomology and its application to the complex plateau problem, I. Ann. of Math (2) 113 (1981), 67--110 .
  • Part III: Rong Du, Stephen Yau. Kohn-Rossi cohomology and its application to the complex plateau problem, III. J. Differential Geometry 90 (2012) 251–256.